× Didn't find what you were looking for? Ask a question
  
  
Top Posters
Since Sunday
10
s
6
a
2
1
1
1
1
1
1
1
1
New Topic  
paintmysleep paintmysleep
wrote...
Posts: 7
Rep: 0 0
3 weeks ago
Myopathy can occur at any time during statin therapy.  It is most common when using high doses of statins or during which of the following:


a. Use of acetaminophen for pain


b. Use of diphenhydramine for allergies


c. Use of erythromycin for infection


d. Use of aspirin for inflammation
Read 53 times
1 Reply

Related Topics

Replies
wrote...
Educator
3 weeks ago
c. Use of erythromycin for infection

Any patient who is given a statin concomitantly with a macrolide antibiotic such as erythromycin should be warned to be alert for any signs of myopathy.
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers
  130 People Browsing
 264 Signed Up Today
Your Opinion
How often do you eat-out per week?
Votes: 13

Related Images
 156
 204
 97